Global Existence of Small Solutions for Cubic Quasi-linear Klein-Gordon Systems in One Space Dimension

Dao Yuan FANG, Ru Ying XUE

Acta Mathematica Sinica ›› 2006, Vol. 22 ›› Issue (4) : 1085-1102.

PDF(277 KB)
PDF(277 KB)
Acta Mathematica Sinica ›› 2006, Vol. 22 ›› Issue (4) : 1085-1102. DOI: 10.1007/s10114-005-0668-4
Articles

Global Existence of Small Solutions for Cubic Quasi-linear Klein-Gordon Systems in One Space Dimension

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, 2006, 22(4): 1085-1102 https://doi.org/10.1007/s10114-005-0668-4

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(277 KB)

Accesses

Citation

Detail

Sections
Recommended

/